# SDR DHL2001807016

- Difficulty date: May 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ELEVATOR CONTROL JERKS ON CLIMBOUT AND IN LEVEL FLIGHT.  AUTOPILOT ELEVATOR SERVO INDICATOR SHOWS CORRESPONDING MOVEMENT.  THIS IS A REPEAT ITEM.  COULD NOT DUPLICATE AUTOPILOT JERKS.  SWAPPED TO AUX VERTICAL GYRO FOR TROUBLESHOOTING.  CAPTAINS NORMAL GYRO TO BE DEFERRED.  SEE ITEM 3M.  AUTOPILOT CHECKS GOOD IAW DC-8 22-0.
